Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Asymptotic behavior of solutions of Volterra integro-differential equations

Authors: M. Rama Mohana Rao and P. Srinivas
Journal: Proc. Amer. Math. Soc. 94 (1985), 55-60
MSC: Primary 45J05
MathSciNet review: 781056
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The asymptotic behavior of solutions of Volterra integrodifferential equations of the form

$\displaystyle x'(t) = A(t)x(t) + \int_0^t {K(t,s)} x(s)ds + F(t)$

is discussed in which $ A$ is not necessarily a stable matrix. An equivalent equation which involves an arbitrary function is derived and a proper choice of this function would pave a way for the new coefficient matrix $ B$ (corresponding $ A$) to be stable.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45J05

Retrieve articles in all journals with MSC: 45J05

Additional Information

PII: S 0002-9939(1985)0781056-5
Keywords: Integro-differential equation, equivalent equation, arbitrary function, differential resolvent
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia